Model completions and r-Heyting categories

Annals of Pure and Applied Logic 88 (1):27-46 (1997)
  Copy   BIBTEX

Abstract

Under some assumptions on an equational theory S , we give a necessary and sufficient condition so that S admits a model completion. These assumptions are often met by the equational theories arising from logic. They say that the dual of the category of finitely presented S-algebras has some categorical stucture. The results of this paper combined with those of [7] show that all the 8 theories of amalgamable varieties of Heyting algebras [12] admit a model completion. Further applications to varieties of modal algebras are given in [8]

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,069

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Model completions and omitting types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.
Syntax and Semantics of the Logic.Carsten Butz - 1997 - Notre Dame Journal of Formal Logic 38 (3):374-384.
Unification in intuitionistic logic.Silvio Ghilardi - 1999 - Journal of Symbolic Logic 64 (2):859-880.
Sheaves over Heyting lattices.Andrzej W. Jankowski & Marek Zawadowski - 1985 - Studia Logica 44 (3):237 - 256.
Sequent-systems and groupoid models. I.Kosta Došen - 1988 - Studia Logica 47 (4):353 - 385.
On the structure of kripke models of heyting arithmetic.Zoran Marković - 1993 - Mathematical Logic Quarterly 39 (1):531-538.
Accessible categories, saturation and categoricity.Jiří Rosický - 1997 - Journal of Symbolic Logic 62 (3):891-901.

Analytics

Added to PP
2014-01-16

Downloads
40 (#354,969)

6 months
1 (#1,087,801)

Historical graph of downloads
How can I increase my downloads?